Lemsip Max Cold & Flu Hot Drink with Decongestant

Lemsip Max Cold & Flu Hot Drink with Decongestant

Active ingredients

Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.

Inactive ingredients

Sucrose, aspartame, saccharin, lactose and sodium. Contains phenylalanine. Gluten free.

Product description

Lemsip Max Cold & Flu Hot Drink with Decongestant provides temporary relief of blocked or runny nose, headache and fever, sore throat and body aches and pains in a non-drowsy, hot drink formula. Available in lemon or blackcurrant flavour in either 5 or 10 sachets per pack.

Directions for use

Pour contents of sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Dosage

Adults and children over 12 years - take one sachet. Do not use more than one sachet per dose. Dosage may be repeated every 4 to 6 hours as necessary. Do not take more than 4 sachets in 24 hours.

Warnings and cautions

Reckitt Benckiser Healthcare, Auckland, New Zealand.


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Lemsip Max Cold & Flu with Decongestant Blackcurrant 10 sachets x 1

NZD $ 18.40

Lemsip Max Cold & Flu with Decongestant Blackcurrant 5 sachets x 1

NZD $ 10.93

Lemsip Max Cold & Flu with Decongestant Lemon 10 sachets x 1

NZD $ 18.40

Lemsip Max Cold & Flu with Decongestant Lemon 5 sachets x 1

NZD $ 10.93

Guarantee    Contact us    Privacy & security policy   

Shipping information    Export restrictions    Cancellations, refunds, and returns

All prices are inclusive of GST.

Copyright © Albany St Pharmacy Ltd, 27 Albany St, Dunedin, New Zealand